Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 14, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 21, 2016, 5:09 PM EDT for Hamilton County, Madison County, Indiana. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2016, 5:09 PM EDT (21:09 UTC)
- Expired
- Apr 21, 2016, 5:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hamilton County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 5:14 PM EDT | TSTM WND GST 50 | Noblesville, IN | |
| Apr 21, 5:14 PM EDT | HAIL 0.25 | Noblesville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1571 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
525
WUUS53 KIND 212109
SVRIND
INC057-095-212145-
/O.NEW.KIND.SV.W.0014.160421T2109Z-160421T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 PM EDT THU APR 21 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN CENTRAL INDIANA...
HAMILTON COUNTY IN CENTRAL INDIANA...
* UNTIL 545 PM EDT
* AT 509 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NOBLESVILLE...
OR 17 MILES WEST OF ANDERSON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANDERSON...CARMEL...FISHERS...NOBLESVILLE...ALEXANDRIA...WESTFIELD...
CICERO...PENDLETON...FORTVILLE...SHERIDAN...CHESTERFIELD...INGALLS...
LAPEL...EDGEWOOD...FRANKTON...ARCADIA...ATLANTA...MARKLEVILLE...WOODLAWN
HEIGHTS AND COUNTRY CLUB HEIGHTS.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 204 AND 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4025 8558 3995 8558 3993 8616 4021 8623
4022 8586 4023 8586
TIME...MOT...LOC 2109Z 248DEG 34KT 4006 8601
HAIL...1.00IN
WIND...60MPH
$$
CP2 follow-up statements
804
WWUS53 KIND 212129
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
529 PM EDT THU APR 21 2016
INC057-095-212145-
/O.CON.KIND.SV.W.0014.000000T0000Z-160421T2145Z/
MADISON IN-HAMILTON IN-
529 PM EDT THU APR 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR MADISON AND HAMILTON COUNTIES...
AT 528 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELWOOD...OR 12
MILES NORTHWEST OF ANDERSON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANDERSON...CARMEL...FISHERS...NOBLESVILLE...ALEXANDRIA...WESTFIELD...
CICERO...PENDLETON...CHESTERFIELD...INGALLS...LAPEL...EDGEWOOD...FRANKTON...
ARCADIA...ATLANTA...MARKLEVILLE...WOODLAWN HEIGHTS...COUNTRY CLUB
HEIGHTS...RIVER FOREST AND MORSE RESERVOIR.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 204 AND 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4025 8558 3995 8558 3994 8609 4021 8612
4022 8586 4023 8586
TIME...MOT...LOC 2128Z 240DEG 32KT 4019 8588
HAIL...1.00IN
WIND...60MPH
$$
TDUD915
WWUS53 KIND 212139
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
539 PM EDT THU APR 21 2016
INC057-095-212148-
/O.EXP.KIND.SV.W.0014.000000T0000Z-160421T2145Z/
MADISON IN-HAMILTON IN-
539 PM EDT THU APR 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR MADISON AND HAMILTON COUNTIES
WILL EXPIRE AT 545 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4025 8558 3995 8558 3994 8609 4021 8612
4022 8586 4023 8586
TIME...MOT...LOC 2136Z 248DEG 34KT 4019 8588
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 4:16 PM EDT, 53 minutes earlier.
Area forecast discussion, Apr 21, 4:16 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 416 PM EDT THU APR 21 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 322 PM EDT THU APR 21 2016 LOW PRESSURE OVER SOUTHEAST IOWA WILL MOVE EAST ACROSS OUR REGION BRINGING NUMEROUS SHOWERS AND A FEW THUNDERSTORMS TONIGHT INTO FRIDAY. A RIDGE OF HIGH PRESSURE WILL MOVE EAST ACROSS INDIANA OVER THE WEEKEND. IN THE LONG TERM A COLD FRONT WILL MOVE SOUTHEAST ACROSS INDIANA MONDAY NIGHT AND THEN STALL ACROSS TENNESSEE AND KENTUCKY. AN AREA OF LOW PRESSURE WILL MOVE OUR WAY AROUND THE MIDDLE OF NEXT WEEK. && .NEAR TERM /TONIGHT AND FRIDAY/... ISSUED AT 322 PM EDT THU APR 21 2016 A BAND OF SHOWERS WAS STILL ACROSS SOUTHEAST INDIANA. MEANWHILE SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER ILLINOIS AND WESTERN INDIANA AHEAD OF AN UPPER LOW OVER SOUTHEAST IOWA. RAPID REFRESH MODEL INDICATES QUITE NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE NEXT FEW HOURS...ESPECIALLY OVER WESTERN INDIANA. WILL GO WITH LIKELY POPS OVER MOST AREAS TOWARDS EVENING AND THEN DECREASE POPS SOME LATE TONIGHT AS AIR MASS BECOMES A LITTLE MORE STABLE. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE THE RULE FRIDAY AS THE UPPER LOW MOVES EAST ACROSS OUR REGION. MODELS SHOW ACROSS OUR NORTHWEST LATE FRIDAY AS THIS SYSTEM CONTINUES TO PULL EASTWARD. IN REGARDS TO TEMPERATURES LOWS TONIGHT WILL BE IN THE LOWER TO MIDDLE 50S... SLIGHTLY ABOVE A MOS BLEND DUE TO CLOUDS AND PRECIPITATION. HIGHS FRIDAY WILL BE MOSTLY IN THE 60S...WITH NEAR 70 FAR SOUTHWEST. IN MOST CASES LEANED CLOSER TO THE COOLER MET TEMPERATURES AS THERE WILL BE LOTS OF CLOUDS UNTIL LATE IN THE DAY. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... ISSUED AT 330 PM EDT THU APR 21 2016 THE NAM HOLDS ON TO SOME LOW LEVEL MOISTURE FRIDAY NIGHT INTO EARLY SATURDAY... WHILE THE GFS CLEAR EVERYTHING OUT QUICKLY. FAVOR IN KEEPING SOME CLOUDS THROUGH EARLY SATURDAY AND AS A RESULT WILL TWEAK LOWS UP A DEGREE OR TWO SATURDAY MORNING. SATURDAY WILL SEE CLEARING SKIES AND COOL TEMPERATURES AS HIGH PRESSURE RIDGE MOVES EAST ACROSS OUR REGION. LOWS WILL BE IN THE 40S SATURDAY MORNING AND HIGHS SATURDAY IN THE MIDDLE 60S TO LOWER 70S. THE HIGH PRESSURE SYSTEM WILL MOVE ON TO THE EAST SATURDAY NIGHT AND A MODERATE TO SOUTHERLY FLOW BEHIND THIS HIGH PRESSURE SYSTEM WILL DEVELOP ACROSS OUR REGION SUNDAY. STAYED CLOSE TO A MOS BLEND ON TEMPERATURES SATURDAY NIGHT WITH LOWS FROM 45 TO 50 AND THEN WENT A FEW DEGREES WARMER THAN MOS SUNDAY WITH HIGHS FROM 75 TO 80 AS THERE WILL BE LOTS OF SUN AND STRONG WARM ADVECTION. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 231 PM EDT THU APR 21 2016 MODELS INDICATE DRY START TO THIS PERIOD WITH HIGH PRESSURE CENTERED OVER APPALACHIANS WHILE LARGE TROUGH IS ADVANCING ACROSS THE PLAINS.THREAT FOR RAIN RETURN IS MORE ALIGNED FROM DIFFERENT MODELS NOW AND OUR NW COUNTIES MAY SEE RAIN EARLY MONDAY MORNING WHILE THE REMAINDER OF THE AREA IS DRY. MODELS INDICATE UPPER TROUGH WILL FILL AS IT MOVES INTO THE GREAT LAKES AND OHIO VALLEY MONDAY INTO TUESDAY WHICH SHOULD HOLD DOWN PRECIPITATION AMOUNTS IN SHOWERS AND ISOLATED THUNDER. SURFACE BOUNDARY SETTLES TO THE OHIO VALLEY TUESDAY EVENING AND SUGGESTS A BRIEF DRY PERIOD TUESDAY NIGHT. A DEEPER UPPER TROUGH IS CARVED OUT ACROSS THE PLAIN STATES TUESDAY NIGHT AND IT BEGINS PULLING THE SURFACE BOUNDARY BACK INTO THE FORECAST AREA BY DAYBREAK WEDNESDAY... ALREADY RENEWING THE RAIN AND THUNDER THREAT. THIS SYSTEM...BEING STRONGER...AND GIVEN THE MOISTURE RETURN WILL NOT HAVE TO TRAVEL AS FAR...LEADS TO A MORE LIKELY RAIN AND STORM THREAT FOR WEDNESDAY AND WEDNESDAY NIGHT. IT APPEARS DRY SLOT CONDITIONS WILL DEVELOP THURSDAY WHICH AT LEAST KEEPS THE THREAT FOR DIURNAL SHOWERS AND STORMS. TEMPERATURES THIS PERIOD WILL BE ABOVE NORMAL WITH RIDGING OVERHEAD OR APPROACHING TROUGHS DRIVING STRONG SOUTH- SOUTHWEST FLOW. && .AVIATION /DISCUSSION FOR THE 212100Z TAF UPDATE/... ISSUED AT 414 PM EDT THU APR 21 2016 UPDATE... NO FLIGHT CATEGORY CHANGES. SHOWERS AND THUNDERSTORMS REMAIN IN THE VICINITY. PREVIOUS DISCUSSION... VFR CONDITIONS ANTICIPATED AT 211800Z. MVFR CLOUDS LIKELY TO RETURN TOWARD 221100Z AS COLD FRONT MOVES IN. WINDS NEAR OR UNDER 10KTS WILL SWITCH FROM SOUTHWEST TO NORTHWEST NEAR DAYBREAK FRIDAY. AT 18Z...INITIAL LINE OF SHOWERS AND ASSOCIATED LOWER CLOUDS HAVE CLEARED OR WILL BE CLEAR OF TAF SITES. SCATTERED CUMULUS BEHIND THE EXITING SHOWER LINE HAVE DEVELOPED ISOLATED SHOWERS IN THE WEAKLY UNSTABLE AIR. AS UPPER CLOSED LOW OVER IOWA APPROACHES AND SURFACE HEATING CONTINUES...EXPECT SHOWERS TO BECOME MORE NUMEROUS ALONG WITH THE DEVELOPMENT OF ISOLATED THUNDERSTORMS. SURFACE TROUGH WITH A WEAK IMPULSE ALOFT SHOULD ALSO FORM A MORE SOLID LINE OF SHOWERS AND STORMS THAT WILL MOVE ACROSS TAF SITES THIS EVENING BETWEEN 00Z-03Z. AFTER THAT...SCATTERED SHOWERS WILL STILL REMAIN AS THE UPPER LOW AND UPPER COLD POOL ENTER THE AREA. THE AXIS OF THE UPPER TROUGH WILL MOVE EAST OF THE AREA BY 221800Z AND RESULT IN IMPROVEMENT AFTER THAT TIME. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JH NEAR TERM...JH LONG TERM....JH AVIATION...TUCEK/TDUD
Hazardous weather outlook, Apr 21, 5:25 AM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 525 AM EDT THU APR 21 2016 INZ021-028>031-035>049-051>057-060>065-067>072-221000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 525 AM EDT THU APR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND TONIGHT. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...A FEW STORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS LATE THIS AFTERNOON AND TONIGHT. HAZARDS: CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND GUSTY WINDS IN AND NEAR THUNDERSTORMS. TIMING: THUNDERSTORM ACTIVITY MAINLY THIS AFTERNOON AND TONIGHT. DISCUSSION: A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE PLAINS TOWARD CENTRAL INDIANA TODAY AND TONIGHT...BRINGING SHOWERS AND SCATTERED THUNDERSTORMS WITH IT. CONDITIONS MAY BECOME FAVORABLE BY LATE THIS AFTERNOON AND TONIGHT FOR A FEW STORMS TO PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE EARLY TO MIDDLE PARTS OF NEXT WEEK. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. DISCUSSION: A LOW PRESSURE SYSTEM WILL BE IN THE PROCESS OF MOVING OFF TO THE EAST ON FRIDAY. THIS DEPARTING SYSTEM WILL BRING CHANCES FOR SHOWER ACTIVITY TO THE AREA ON FRIDAY. ANOTHER FRONTAL SYSTEM MAY MOVE INTO THE OHIO VALLEY FOR THE EARLY TO MIDDLE PARTS OF NEXT WEEK...RESULTING IN INCREASED CHANCES FOR THUNDERSTORM ACTIVITY BY THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SEVERE STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG WINDS OBSERVED LATER THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Apr 21, 3:06 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
306 PM EDT THU APR 21 2016
INZ044-045-051-052-211945-
CLAY IN-PARKE IN-PUTNAM IN-VIGO IN-
306 PM EDT THU APR 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM...
NORTHEASTERN VIGO...SOUTHERN PARKE AND NORTHWESTERN CLAY COUNTIES
UNTIL 345 PM EDT...
AT 306 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TERRE HAUTE...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...GREENCASTLE...BRAZIL...WEST TERRE HAUTE...SEELYVILLE...
KNIGHTSVILLE...ROSEDALE...HARMONY...CARBON...RUSSELLVILLE...INDIANA STATE
UNIVERSITY...FONTANET...NORTH TERRE HAUTE...BRIDGETON...LENA...
SHEPARDSVILLE AND CECIL HARDEN LAKE.
LAT...LON 3961 8746 3961 8738 3965 8739 3987 8704
3987 8698 3961 8681 3941 8752 3957 8753
TIME...MOT...LOC 1906Z 242DEG 24KT 3952 8744
LEE/TUCEKLocal storm report, Apr 21, 3:13 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
313 PM EDT THU APR 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL TERRE HAUTE 39.47N 87.38W
04/21/2016 E0.25 INCH VIGO IN TRAINED SPOTTER
&&
LEESpecial weather statement, Apr 21, 4:28 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 428 PM EDT THU APR 21 2016 INZ037-039-046-047-212115- MARION IN-HENDRICKS IN-HAMILTON IN-BOONE IN- 428 PM EDT THU APR 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION...WESTERN HAMILTON...NORTHEASTERN HENDRICKS AND SOUTHERN BOONE COUNTIES UNTIL 515 PM EDT... AT 427 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEBANON...OR 20 MILES NORTHWEST OF INDIANAPOLIS...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... INDIANAPOLIS...CARMEL...FISHERS...NOBLESVILLE...BROWNSBURG...LEBANON... ZIONSVILLE...WESTFIELD...PITTSBORO...WHITESTOWN...SHERIDAN AND LIZTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3984 8652 3999 8661 4019 8614 3994 8601 TIME...MOT...LOC 2027Z 246DEG 30KT 3996 8646 CP
Local storm report, Apr 21, 4:58 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
458 PM EDT THU APR 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 3 SSW ZIONSVILLE 39.91N 86.29W
04/21/2016 E0.25 INCH MARION IN PUBLIC
RECEIVED VIA TWITTER
&&
BHHLocal storm report, Apr 21, 5:05 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
505 PM EDT THU APR 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL ZIONSVILLE 39.95N 86.27W
04/21/2016 E0.50 INCH BOONE IN TRAINED SPOTTER
&&
BHHLocal storm report, Apr 21, 5:06 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
506 PM EDT THU APR 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL KOKOMO 40.48N 86.13W
04/21/2016 E0.25 INCH HOWARD IN PUBLIC
ACCOMPANIED BY HEAVY DOWNPOUR. RECEIVED VIA TWITTER.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:55 PM EDT | Special Weather Statement | IND | Parke | 50 min |
| Apr 21, 3:06 PM EDT | Special Weather Statement | IND | Putnam | 39 min |
| Apr 21, 4:28 PM EDT | Special Weather Statement | IND | Boone | 47 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.